# SDR AALA201705239005

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 57,625 hours, 24,923 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Dirty
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK, RANCID CHEESE, MUSTY, OIL ODOR WITH MILD NOSE & THROAT IRRITATION ON DESENT &  ON THE TAXI IN. NO ODOR ON THE DESENT. ODOR CONSIDERED NORMAL WITHIN 15 MINUTES OF ENG SHUTDOWN PER J/C26L00021001. CLEANED APU INLET & PLENUM.
